# SDR SWAA2021030445583

- Difficulty date: January 27, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ON FLOOR PANEL TEE SPLICE BS 767+5' LBL 16 TO RBL 16 WL 156 / CORROSION FOUND OUT OF LIMITS DUE TO NO LIMITS ESTABLISHED IN SRM.  RECIEVED NEW SERVICABLE SPLICE CUSTOMER PO 801448 TO BE INSTALLED ON CUSTOMER CARD # JPANEL-141-CLOSE.
